# SDR TSAA0436053

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- Aircraft time: 11,459 hours, 3,272 cycles
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1296662
- Part serial: 9482
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FT THE BLEED TRIP OFF LIGHT FOR THE NR 2 ENGINE ILLUMINATED. PERFORMED QRH CHECKLIST, RETURNED TO KWA. OVER-WEIGHT LANDING AT 131.2 K, LOW TO MEDIUM SINK RATE.  VERIFIED NR 2 ENGINE BLEED TRIP ON THE GROUND. REMOVED AND REPLACED PRE-COOLER CONTROL VALVE AND PRE-COOLER CONTROL VALVE SENSOR. OPS CHECK GOOD AT 90 PERCENT N1 WITHOUT BLEED TRIP. COMPLETED OVERWEIGHT LANDING INSPECTION PHASE I IAW AMM 05-51-35-2. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. FLIGHT VERIFICATION OKAY; CONTINUED FLIGHT.
